RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 1(403), Pages 169–176 (Mi umn9455)  

This article is cited in 1 scientific paper (total in 1 paper)

Boris Vasil'evich Fedosov (obituary)

M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin


DOI: https://doi.org/10.4213/rm9455

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:1, 167–174

Bibliographic databases:

Document Type: Personalia
MSC: 01A70
Received: 26.12.2011

Citation: M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012), 169–176; Russian Math. Surveys, 67:1 (2012), 167–174

Citation in format AMSBIB
\Bibitem{AgrAizAlf12}
\by M.~S.~Agranovich, L.~A.~Aizenberg, G.~L.~Alfimov, M.~I.~Vishik, T.~Voronov, A.~V.~Karabegov, M.~V.~Karasev, A.~A.~Komech, V.~P.~Maslov, V.~V.~Pukhnachov, D.~E.~Tamarkin, N.~N.~Tarkhanov, B.~L.~Tsygan, M.~A.~Shubin
\paper Boris Vasil'evich Fedosov (obituary)
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 1(403)
\pages 169--176
\mathnet{http://mi.mathnet.ru/umn9455}
\crossref{https://doi.org/10.4213/rm9455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961469}
\zmath{https://zbmath.org/?q=an:1241.01028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..167A}
\elib{http://elibrary.ru/item.asp?id=20423439}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 1
\pages 167--174
\crossref{https://doi.org/10.1070/RM2012v067n01ABEH004778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303447100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn9455
  • https://doi.org/10.4213/rm9455
  • http://mi.mathnet.ru/eng/umn/v67/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tarkhanov N., “Deformation Quantization and Boundary Value Problems”, 13, no. 2, 2016, 1650007  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:776
    Full text:166
    References:63
    First page:151

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019